# SDR USAA05001

- Difficulty date: April 18, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 40,066 hours, 27,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK AT LBS 727D + 2 INCHES; S23L (BELOW EMERGENCY EGRESS LIGHT).  INSTALLED DOUBLER PER SRM 53-00-01 FIG 231.
